Asymptotic formulas for the derivatives of probability functions and their Monte Carlo estimations

Type de document :
Article dans une revue
European Journal of Operational Research, Elsevier, 2009, 198 (3), pp.848-858
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00446226
Contributeur : Philippe Macé <>
Soumis le : mardi 12 janvier 2010 - 12:07:49
Dernière modification le : mercredi 12 octobre 2016 - 01:02:59

Identifiants

  • HAL Id : hal-00446226, version 1

Collections

Citation

Josselin Garnier, Abdennebi Omrane, Y. Rouchdy. Asymptotic formulas for the derivatives of probability functions and their Monte Carlo estimations. European Journal of Operational Research, Elsevier, 2009, 198 (3), pp.848-858. <hal-00446226>

Partager

Métriques

Consultations de la notice

78